| Model Number |
11275 |
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/12/2024
Type of Reportable Event
Malfunction
Event or Problem Description
New integra instruments arrived with rust.These are new instruments in the package currently non-sterile but intended for sterilization.Upon opening the packaging there was a lot of visible rust present on the instruments.
Event or Problem Description